# SDR SWAA2019091936927

- Difficulty date: August 20, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,201 hours, 30,861 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 175335568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 351+4-360 STR28L CORRODED.  R&R STRINGER SPLICE IAW SRM, DWG, ATS ER AND EA.
